# SDR SWAA2023041919293

- Difficulty date: March 21, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,799 hours, 35,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL SHIELD LOCATED BTW BS492.4 AND BS500A ON RBL22 WL156.5 AT FWD CARGO COMPARTMENT 2023-191916<[01] REPLACED SILL SHIELD AND FASTENERS LOCATED BTW BS492.4 AND BS500A ON RBL22 WL156.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 33 REV - SEE INDIVIDUAL SING OFFS BELLOW.;[02] REPLACED SILL SHIELD AND FASTENERS LOCATED BTW BS492.4 AND BS500A ON RBL22 WL156.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A0080 SHEET 33 REV -  SEE INDIVIDUAL SING OFFS BELLOW... RII ITEM
